4 doctors weighed in:
What are the common side-effects of discontinuing celexa (citalopram)?
4 doctors weighed in

Dr. Leonard Spishakoff
Addiction Medicine
2 doctors agree
In brief: Ssri withdrawal
You may experience headache, dizziness , tremor, worsening of depression, anxiety aggresiveness, insomnia to name a few.
It is wise to never abruptly stop medications like Celexa (citalopram) they have to be slowly decresed and monitored.

In brief: Ssri withdrawal
You may experience headache, dizziness , tremor, worsening of depression, anxiety aggresiveness, insomnia to name a few.
It is wise to never abruptly stop medications like Celexa (citalopram) they have to be slowly decresed and monitored.
Dr. Leonard Spishakoff
Dr. Leonard Spishakoff
Thank
1 doctor agrees
In brief: A lot
In addition to the worsening of the symptoms for which Celexa (citalopram) was prescribed, you can also get dyscontinuation syndrome if you suddenly stop taking celexa (citalopram).
The latter includes, dizziness, crying spells, agitation, irritability, tremors, vomiting and poor concentration to name a few. Talk to your doctor before stopping your medication.

In brief: A lot
In addition to the worsening of the symptoms for which Celexa (citalopram) was prescribed, you can also get dyscontinuation syndrome if you suddenly stop taking celexa (citalopram).
The latter includes, dizziness, crying spells, agitation, irritability, tremors, vomiting and poor concentration to name a few. Talk to your doctor before stopping your medication.
Dr. Bernadette Onuoha
Dr. Bernadette Onuoha
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors